# SDR SIMA201029401

- Difficulty date: October 20, 2010
- Submitted: October 21, 2010
- Operation: Air carrier
- Aircraft: N844AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145682
- Aircraft time: 19,343 hours, 16,207 cycles
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: 14569382607
- Condition: Worn
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE MAINTENANCE BASE VISIT FOUND THE LEFT AILERON DAMPNER FITTING WORN AT HAT BUSHING LUG.  THE AIRCRAFT WAS REMOVED FROM SERVICE. REMOVED AND REPLACED THE LEFT AILERON DAMPNER FITTING IAW AEA EO EM-27MR-112.  THE AIRCRAFT WAS RETURNED TO SERVICE.
